# SDR AALA20061077

- Difficulty date: November 18, 2006
- Submitted: November 27, 2006
- Operation: Air carrier
- Aircraft: N357AA
- Make and model: Boeing 767323
- Aircraft serial: 24038
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - OUTSIDE EMERGENCY LIGHTS ON RIGHT SIDE OF CABIN INOPERATIVE.  REPLACED BATTERY PACK AND CHARGER M733 FOR OUTSIDE EMERGENCY LIGHTS ON RIGHT HAND SIDE OF CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
